Help me

Forum for Addisons and diabetes related issues.

Help me

Postby sam » Sat Aug 02, 2008 5:54 pm

Hi,

I have been sick for about 4 months now.

It all started with very bad headaches and then nausea. Docotrs were telling me i have synasits and giving me anti-inflammatories/painkillers/antibiotics etc

anyway it kept getting worse..i was getting dizzy, nauseas and hypoglcemic

i was admitted to hospital for a week and they gave me cat scans, mri's, lumbar puncture, x rays everything and they coudn't work it out.said it must of been a virus. i was given xanax and triptanol.

the headaches went but i started getting all dizzy everyday, brain fog, memory loss and hypo with almost fainting episodes. i had also lost about 15kg.

I was admitted to hospital about 5 weeks later again-a different hospital. they immediately picked up that i had very low cortisol levels and said this is why u have been so sick.

so they did a synacten test to check for addisons. It came back normal and showed that my adrenal glands were working perfectly they have just been suppressed. they said go home and rest and there is no medication u can take because it will only suppress ur adrenals natural ability to produce cortisol more.

2 weeks later my cortisol levels returned to normal. my GP said i should be feeling normal again as the levels were back to normal.

it has been 3 weeks and im still very dizzy and a little naiseas and fatigued. My GP is saying he doesnt understand why im still feeling like this and there is nothing more he can do. I cant work, exercise or anthying.

If my cortisol leevls are back to normal and ALL my bloods are fine why do i still feel sick?? does anyone know?? or how long it takes to be normal??

thankyou
sam
 
Posts: 2
Joined: Sat Aug 02, 2008 4:18 am

Re: Help me

Postby gkardel » Mon Aug 04, 2008 7:56 am

Do you have type 1 diabetes or any other endocrine conditions? What kind of anti-inflammatories did they give you?
gkardel
Site Admin
 
Posts: 378
Joined: Tue Jun 18, 2002 1:29 pm
Location: San Luis Obispo, CA

Re: Help me

Postby sam » Mon Aug 04, 2008 4:31 pm

no diabates or any other endocrine problems I am aware of.

I was on naproxeno (sp) and

and xanax (5 weeks)

thankyou
sam
 
Posts: 2
Joined: Sat Aug 02, 2008 4:18 am

Re: Help me

Postby kwolsten » Tue Sep 30, 2008 3:25 pm

You may have an inner ear problem which could cause severe dizzy spells and sickness - much like being sea sick. Meniere's disease or an inner ear infection might be the problem.
kwolsten
 
Posts: 1
Joined: Tue Sep 30, 2008 3:17 pm


Return to Addisons-Diabetes

Who is online

Users browsing this forum: No registered users and 4 guests

cron